| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Discomfort (2330)
| Date of Event |
05/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female was the answer provided.Section h-3 device evaluated by manufacturer: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The zxt300 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post-operatively, the patient was unhappy with os vision, unable to drive at night, and symptoms have persisted since 2017.Followed with photorefractive keratectomy (prk) to improve distance vision, (b)(6) 2024.Patient was still unhappy with vision, distance vision not clear.The zxt300 iol was explanted in a secondary surgical procedure and replaced with a drn00v 23.5 diopter iol.There was no incision enlargement, no medical attention, no medication prescribed (outside of standard care), no procedural delays, no sutures, and no vitrectomy during the lens exchange procedure.Best corrected visual acuity post-operative was reported as 20/20+2; patient status post lens exchange is unknown.The iol directions for use were followed.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 03-feb-2025 section h-3: device evaluated by manufacturer: yes device evaluation: a lens was received in an opened sterilization pouch and was resting on an emerald cartridge which was resting in a cartridge tray.During a visual inspection, the device was inspected under magnification.The received lens was coated in viscoelastic.The lens was cleaned and presented with a line mark on the optic body.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens damaged" observed during product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order (po) number.Although these complaint issues reported are related, the issue could not be confirmed as related to manufacturing.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.